Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 26, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Mar 2, 2012, 5:05 AM CST for Benton County, Humphreys County, Tennessee. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 5:05 AM CST (11:05 UTC)
- Expired
- Mar 2, 2012, 5:30 AM CST
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:09 AM CST | HAIL 0.75 | 6 E Camden, TN | HAIL REPORTED EAST OF CAMDEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3173 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
440
WUUS54 KOHX 021105
SVROHX
TNC005-085-021130-
/O.NEW.KOHX.SV.W.0026.120302T1105Z-120302T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
505 AM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BENTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 530 AM CST
* AT 505 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THE STORM WAS NEAR BIRDSONG MARINA...MOVING NORTHEAST AT
50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW JOHNSONVILLE...
WAVERLY...
MCEWEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
&&
LAT...LON 3624 8774 3615 8762 3606 8758 3587 8796
3608 8810
TIME...MOT...LOC 1105Z 241DEG 42KT 3599 8801
$$
FORECASTER:311 follow-up statement
692 WWUS54 KOHX 021112 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 512 AM CST FRI MAR 2 2012 TNC005-021121- /O.CAN.KOHX.SV.W.0026.000000T0000Z-120302T1130Z/ BENTON TN- 512 AM CST FRI MAR 2 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENTON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3620 8768 3606 8758 3594 8786 3606 8799 TIME...MOT...LOC 1111Z 241DEG 42KT 3602 8793 $$ TNC085-021130- /O.CON.KOHX.SV.W.0026.000000T0000Z-120302T1130Z/ HUMPHREYS TN- 512 AM CST FRI MAR 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HUMPHREYS COUNTY UNTIL 530 AM CST... AT 512 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW JOHNSONVILLE...OR 9 MILES SOUTHEAST OF CAMDEN...MOVING NORTHEAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... WAVERLY AND MCEWEN. LAT...LON 3620 8768 3606 8758 3594 8786 3606 8799 TIME...MOT...LOC 1111Z 241DEG 42KT 3602 8793 $$ 31
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 4:12 AM CST, 53 minutes earlier.
Area forecast discussion, Mar 2, 4:12 AM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 412 AM CST FRI MAR 2 2012 WARM FRONT CURRENTLY LIFTING NORTHWARD ACROSS THE MID STATE. DEWPOINT GRADIENT IS QUITE IMPRESSIVE WITH 36F AT BNA AND 62F AT HSV AT 2 AM. WEAK SPEED CONVERGENCE WILL ACCOMPANY THE WARM FRONT PASSAGE. THUS...A FEW SHOWERS WILL SPREAD NORTHWARD THIS MORNING. DURING THE DAY TODAY...PROG SOUNDINGS SHOWING VERY DRY AIR FROM 700MB UPWARD THROUGH MUCH OF THE DAY. MEANWHILE...LOWER LEVELS WILL BECOME INCREASINGLY UNSTABLE. WITH THE OVERALL AIRMASS DEPTH BEING ON THE DRY SIDE...IT LOOKS AS THOUGH MORE IN THE WAY OF SCATTERED CONVECTION CAN BE EXPECTED THROUGH THE MORNING AND EARLY AFTERNOON. THEN...AS WE WARM UP...THE ADDED INSTABILITY WILL WORK IN FAVOR OF MORE LINEAR AND ORGANIZED CONVECTION. THE POSITIONING OF THE COLD FRONT LOOKS AS THOUGH IT WILL MOVE THROUGH THE NASHVILLE AREA AROUND 7 OR 8 PM TONIGHT. MUCH OF THE FORCING WILL RESIDE A FEW HOURS AHEAD OF THE FROPA. SUMMING THIS ALL TOGETHER...IT LOOKS TO ME AS THOUGH SCATTERED CONVECTION WILL OCCUR ACROSS MIDDLE TN THIS MORNING AND INTO THE EARLY AFTERNOON. THEN...COVERAGE WILL INCREASE ACROSS EASTERN ZONES IN THE AFTERNOON AS THE CAP BUSTS. MY POPS FOR TODAY WILL RANGE FROM 50 ACROSS THE WEST TO 70 PLATEAU. I WILL LEAN HEAVILY TOWARD ISC GRIDS AND ADJUST ACCORDINGLY. AS FOR THE SEVERE POTENTIAL...WITH TEMPS EXPECTING TO WARM UP TO NEAR 80 FOR MUCH OF THE AREA WEST OF THE PLATEAU...INSTABILITIES IN THE LOWER LEVELS WILL INCREASE QUITE SUFFICIENTLY TO SUPPORT THE SEVERE STORM DEVELOPMENT. FURTHERMORE...50-55 KT LOW LEVEL JET WITH 0-3KM HELICITY VALUES AROUND 250 - 300 IN THE LATE AFTERNOON WILL PROVIDE AMPLE LOW LEVEL SHEAR. WILL THEREFORE INCLUDE THE MENTION OF SEVERE STORMS IN THE FCST...WITH AFT WORDING USED...LATE AFT/EARLY EVE PLATEAU. VERY LOW LCL LEVELS WILL SUPPORT ISOLATED TORNADIC CONDITIONS. AGAIN...AT THIS POINT IN TIME...THE TIMING OF THE SEVERE WEATHER LOOKS AS THOUGH IT WILL OCCUR FROM NOON-4PM WEST...2P-6P CENTRAL...AND 4P-8P FOR THE EASTERN PLATEAU. SCT SEVERE CONVECTION WEST...WITH LINEAR FORMATION AND BETTER ORGANIZATION ACROSS OUR EAST AS WE GAIN ADDITIONAL HEATING. OTHERWISE...TIGHT GRADIENT TODAY WITH WIND ADVISORY CRITERIA ALONG OUR WESTERN QUARTER. WILL GO AHEAD AND INCLUDE A WIND ADVISORY FOR THAT AREA. AFTER TONIGHT'S FROPA....COOLER AND MORE SEASONAL WEATHER WILL RETURN. A QUICK MOVING DISTURBANCE WITH THE NW FLOW WILL BRING A CHANCE OF SHOWERS FOR SUNDAY. FOR THE NEAR TERM TEMPS...WILL UNDERCUT THE MAV HIGH TEMPS THROUGH SUNDAY BY A FEW DEGREES. IN THE EXT FCST...WE WILL HAVE DRY WEATHER WITH A WARMING TREND AS WEAK UPPER RIDGING DOMINATES. NEXT STORM SYSTEM WILL NOT EFFECT THE AREA UNTIL NEXT WEEKEND. AGAINST THE MEX GUIDANCE...I WILL INCLUDE A SLIGHT UNDERCUT FOR THE FIRST HALF OF THE EXTENDED. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 79 38 56 33 / 60 60 10 10 CLARKSVILLE 78 35 53 31 / 50 40 10 10 CROSSVILLE 72 36 50 29 / 70 70 10 10 COLUMBIA 79 39 57 33 / 60 60 10 10 LAWRENCEBURG 78 39 56 32 / 60 60 10 10 WAVERLY 78 37 55 32 / 50 40 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING FOR TNZ005-006-022>025-056>058-093-094. && 21
Hazardous weather outlook, Mar 2, 5:00 AM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST FRI MAR 2 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-031000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY AND TONIGHT...WITH THE BEST CHANCE OF SEVERE THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. MAIN THREATS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE DAMAGING WINDS...LARGE HAIL...AND STRONG...LONG TRACK TORNADOES. A WIND ADVISORY WILL ALSO BE IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE...TO CENTERVILLE...TO LAWRENCEBURG LINE FROM THE MID MORNING HOURS TODAY THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Mar 2, 3:24 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 324 AM CST FRI MAR 2 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-030000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER... WAYNESBORO...LAWRENCEBURG...PULASKI 324 AM CST FRI MAR 2 2012 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK WILL BE POSSIBLE ACROSS MIDDLE TENNESSEE TODAY AND DURING THE EVENING HOURS TONIGHT... ...A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TODAY AND TONIGHT... ...MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND POSSIBLY STRONG LONG TRACKED TORNADOES... A STRONG LOW PRESSURE CENTER WILL PUSH NORTHEASTWARD THROUGH THE MID MISSISSIPPI VALLEY TODAY AND TONIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE MID STATE DURING THE LATE AFTERNOON HOURS ACROSS WESTERN PORTIONS AND INTO THE EVENING HOURS ACROSS EASTERN PORTIONS OF MIDDLE TENNESSEE. ALONG AND AHEAD OF THIS FRONTAL PASSAGE...ATMOSPHERIC CONDITIONS WILL BECOME VERY FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT. LOWER LEVEL ATMOSPHERIC WINDS WILL STRENGTHEN SIGNIFICANTLY THROUGHOUT THE DAY...WITH A WARM FRONT MOVING WELL NORTH OF THE ENTIRE AREA BY THIS AFTERNOON. THIS WILL ALLOW FOR A MUCH WARMER AND MOISTURE RICH AIRMASS TO BE ESTABLISHED ACROSS THE MID STATE BY THE AFTERNOON HOURS. NEAR RECORD HIGHS WILL BE POSSIBLE FOR MANY LOCATIONS ACROSS THE AREA. BREAKS IN CLOUD COVERAGE TODAY WILL ALLOW FOR DAYTIME HEATING TO AID WITH ATMOSPHERIC INSTABILITY AND LIFT. ADDITIONAL INSTABILITY AND LIFT WILL BE PROVIDED BY THE APPROACHING STRONG COLD FRONT. THUS...ALL THE INGREDIENTS NEEDED FOR CONVECTIVE DEVELOPMENT ON A LARGE SCALE WILL BE IN PLACE...MOISTURE...INSTABILITY...AND LIFT. THE BEST OVERALL TIME FOR SEVERE WEATHER POTENTIAL ACROSS THE MID STATE WILL BE FROM NOON IN WESTERN LOCATIONS TO MID EVENING IN EASTERN LOCATIONS. PLEASE BE SURE THAT YOUR SEVERE WEATHER SAFETY PLANS ARE IN PLACE FOR BOTH YOUR RESIDENCE AND BUSINESS. RESIDENTS SHOULD BE SURE THAT THEY HAVE ACCESS TO A RELIABLE SOURCE OF WEATHER INFORMATION FOR TODAY AND TONIGHT...SUCH AS NOAA WEATHER RADIO AND YOUR LOCAL MEDIA OUTLET. INFORMATION CONCERNING NOAA WEATHER RADIO TRANSMITTERS AND THE LOCATION THAT THEY SERVE IN MIDDLE TENNESSEE CAN BE FOUND ON THE NASHVILLE NATIONAL WEATHER SERVICE WEB PAGE...AT WWW.WEATHER.GOV/NASHVILLE UNDER WEATHER SAFETY. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:00 AM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 17 hr |
| Mar 2, 5:42 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Robertson | 18 min |
| Mar 2, 6:00 AM CST | Special Weather Statement | OHX | Davidson | 15 min |
| Mar 2, 6:33 AM CST | Special Weather Statement | OHX | Trousdale | 12 min |
| Mar 2, 6:37 AM CST | Severe Thunderstorm Warning | OHX | Macon, Trousdale | 23 min |
| Mar 2, 6:59 AM CST | Special Weather Statement | OHX | Clay, Macon | 16 min |
| Mar 2, 8:25 AM CST | Special Weather Statement | OHX | Rutherford | 20 min |
| Mar 2, 9:00 AM CST | Special Weather Statement | OHX | Giles | 30 min |
| Mar 2, 9:05 AM CST | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 10 min |
| Mar 2, 9:27 AM CST | Tornado Warning | OHX | DeKalb, Overton, Putnam, White | 33 min |
| Mar 2, 9:51 AM CST | Tornado Warning | OHX | Coffee, Grundy, Warren | 24 min |
| Mar 2, 9:58 AM CST | Tornado Warning | OHX | Fentress, Overton, Putnam | 32 min |
| Mar 2, 10:12 AM CST | Tornado Warning | OHX | Coffee, Grundy, Van Buren, Warren | 33 min |
| Mar 2, 11:12 AM CST | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 10 hr |
| Mar 2, 1:36 PM CST | Special Weather Statement | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 12 more | 54 min |
| Mar 2, 1:51 PM CST | Severe Thunderstorm Warning | OHX | Giles | 24 min |
| Mar 2, 2:03 PM CST | Tornado Warning | OHX | Giles | 27 min |
| Mar 2, 2:27 PM CST | Tornado Warning | OHX | Grundy | 33 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | OHX | Giles | 20 min |
| Mar 2, 2:34 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 26 min |
| Mar 2, 2:46 PM CST | Severe Thunderstorm Warning | OHX | Benton, Dickson, Humphreys | 44 min |
| Mar 2, 2:52 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 38 min |
| Mar 2, 3:01 PM CST | Tornado Warning | OHX | Benton, Dickson, Hickman, Humphreys | 44 min |
| Mar 2, 3:22 PM CST | Tornado Warning | OHX | Grundy | 23 min |
| Mar 2, 3:33 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 42 min |
| Mar 2, 3:36 PM CST | Tornado Warning | OHX | Grundy | 39 min |
| Mar 2, 3:38 PM CST | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 37 min |
| Mar 2, 3:42 PM CST | Tornado Warning | OHX | Coffee, Grundy | 32 min |
| Mar 2, 3:47 PM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys, Williamson | 28 min |
| Mar 2, 3:58 PM CST | Tornado Warning | OHX | Wayne | 32 min |
| Mar 2, 4:10 PM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 50 min |
| Mar 2, 4:18 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 27 min |
| Mar 2, 4:24 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale and 1 more | 51 min |
| Mar 2, 4:40 PM CST | Tornado Warning | OHX | Giles, Lawrence, Wayne | 35 min |
| Mar 2, 4:43 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Robertson, Williamson | 32 min |
| Mar 2, 4:43 PM CST | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 32 min |
| Mar 2, 4:57 PM CST | Tornado Warning | OHX | Maury | 33 min |
| Mar 2, 5:02 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 28 min |
| Mar 2, 5:13 PM CST | Tornado Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 47 min |
| Mar 2, 5:23 PM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Mar 2, 5:26 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 34 min |
| Mar 2, 5:28 PM CST | Tornado Warning | OHX | Bedford, Marshall, Maury | 23 min |
| Mar 2, 5:40 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett | 50 min |
| Mar 2, 5:41 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 34 min |
| Mar 2, 5:44 PM CST | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall, Maury | 46 min |
| Mar 2, 5:47 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 28 min |
| Mar 2, 5:54 PM CST | Tornado Warning | OHX | Fentress, Overton, Pickett | 36 min |
| Mar 2, 5:59 PM CST | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 31 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.